# SDR SIMA972751

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 2760 · Drag Control System
- Part: Idler Arm
- Part number: S2711211600200
- Condition: Defective
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF ENGINEERING ORDER E9-2700-001R3 (AD93-22-10) MAINTENANCE FOUND IDLER ARM IN THE RIGHT WING AT THE SPOILER VALVE BLOCK WITH LOOSE BEARINGS.  IDLER ARM WAS REMOVED AND REPLACED.  OPS CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
